A generalized Picard group for prime rings
Banach Center Publications, Tome 26 (1990) no. 1, pp. 55-63
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_55_63,
author = {S. Montgomery},
title = {A generalized {Picard} group for prime rings},
journal = {Banach Center Publications},
pages = {55--63},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-55-63},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-55-63/}
}
S. Montgomery. A generalized Picard group for prime rings. Banach Center Publications, Tome 26 (1990) no. 1, pp. 55-63. doi: 10.4064/-26-1-55-63
Cité par Sources :